Volume 11, February 2007Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
|Page(s)||281 - 300|
|Published online||19 June 2007|
Macroscopic non-uniqueness and transversal fluctuation in optimal random sequence alignment
University of Bielefeld, Postfach 10 01 31,
33501 Bielefeld, Germany; firstname.lastname@example.org
2 School of Mathematics, Georgia Institute of Technology, Atlanta, GA 30332–0160, USA; email@example.com
3 Instituto de Matemática e Estatística, Universidade de São Paulo, rua do Matão 1010, CEP 05508–090, São Paulo SP, Brasil; firstname.lastname@example.org
Revised: 22 June 2006
We investigate the optimal alignment of two independent random sequences of length n. We provide a polynomial lower bound for the probability of the optimal alignment to be macroscopically non-unique. We furthermore establish a connection between the transversal fluctuation and macroscopic non-uniqueness.
Mathematics Subject Classification: 60K35 / 60J20
Key words: Longest common subsequence / path property / longitudinal fluctuation / transversed fluctuation.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.